MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL

BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL
Model Number RFG-4-120V
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a burn from the grounding pad site.
 
Additional Manufacturer Narrative
Analysis of the returned rfg-4-120v lot g4-1446 revealed that the available information in the complaint did not find or reveal any fault condition within the product.The product operates as intended with no issues.
 
Event or Problem Description
It was reported that a patient had a burn from the grounding pad site.

Brand Name
COSMAN RFG-4
Common Device Name
AMPLIFIER, PHYSIOLOGICAL SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13175655
Report Number3006630150-2021-07478
Device Sequence Number20047994
Product Code GXD
UDI-Device Identifier08714729968313
UDI-Public08714729968313
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K082051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRFG-4-120V
Device Catalogue NumberRFG-4-120V
Device Lot NumberG4-1446
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date03/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown